Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Strong reducibilities


Author: Piergiorgio Odifreddi
Journal: Bull. Amer. Math. Soc. 4 (1981), 37-86
MSC (1980): Primary 03D30; Secondary 03D25
MathSciNet review: 590818
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 03D30, 03D25

Retrieve articles in all journals with MSC (1980): 03D30, 03D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1981-14863-1
PII: S 0273-0979(1981)14863-1